# SDR UPS04542553

- Difficulty date: June 10, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 2120 · Air Distribution System
- Part: Insulation
- Condition: Deteriorated
- Location: P-11 Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A CREW NOTICED ELECTRICAL SMOKE ODOR DURING TAXI.  DID BLOCK TURNBACK FOR FURTHER INSPECTION.  CREW COULD NOT DETERMINE SOURCE.  FOUND AIR DISTRIBUTION DUCT INSULATION DETERIOATED AND HAD FALLEN DOWN ACROSS WIRING AND C/BS IN THE UPPER PORTION OF HTE OVERHEAD P-11 PANEL.  REMOVED DETEROIATED INSULATION AND CLEANED P-11 PANEL.  NO OTHER FAULTS FOUND.  EO 757-5310-20596-A ISSUED FOR REMOVAL OF INSULATION.
